# SDR UALA2010020200423

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 77,026 hours, 12,440 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00931
- Condition: Faulty
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LT PACK OFF LIGHT WILL NOT COME ON WITH PACK OFF.  CHECKED AND RESECURED LT PACK FLOW CONTROL CARD, PACK OPS NORMAL EICAS AND LIGHT INDICATION SHOWING WITH PACK SWITCH OFF.
